# SDR HAL960081

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480-1531
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN, BELLY BETWEEN LANDING GEAR.  FABRICATED AND INSTALLED DOUBLER FROM LONGERON 50R TO 50L AND FROM STATION 1461 TO 1531 IAW ESO 7349 DATED 9-23-96.  (M)
